My family member was doing great on 1 mg for about three weeks but she is depressed again. Her NP advised her to increase the dose to 1.5 mg so she is trying this approach. I saw one review that the increased dose caused fatigue and weakness. We are so frustrated as we thought she finally found the right med :(
Hi, momma! It's common to prescribe a low starting dose to ensure that the patient tolerates the drug well and then increase the dose as needed. As you adjust to a low dose you may feel better but the depression may creep back in at that dose. Hence, the increases.
I started at 0.5mg, then 1mg, then 2mg and am now stabilized at 3mg and I feel happier than I have in years.
There is no correct dose that suits everyone; it all depends on how the person reacts to the medication.
So don't give up hope. It's just a matter of incremental increases until you find what works best for her.
Best wishes to you and her. Wildcat
I took .5 of R and in one day felt human again. This continued for a few months, then stopped. Now I am worse off than before. Doctor upped me to 1.0 for two weeks. So far still feeling lousy. I am gaining weight. Also having headaches, which I rarely have. One day I was so dizzy I had to lie down. When I see doctor again, I am going to get off this drug.
- Rexulti Information for Consumers
- Rexulti Information for Healthcare Professionals (includes dosage details)
- Side Effects of Rexulti (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Feb 2016 • 4 answers
Posted 10 Mar 2016 • 1 answerFAQ by Drugs.com
Posted 29 Jul 2016 • 2 answers
Posted 11 Sep 2016 • 1 answer
Posted 19 days ago • 2 answers